# SDR MALA010448

- Difficulty date: May 9, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- Aircraft time: 28,186 hours, 31,675 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION LT O/B RUDDER CABLE IN CIRCUIT I IS CHAFED.  MAINTENANCE REPLACED LT O/B RUDDER CABLE IAW SF340AMM 27-21-25.  SEE 409 NR 125261 FOR RIGGING.
